# SDR DALA2015090305435

- Difficulty date: August 24, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE ON TAILCONE JETTISON BOTTLE.  SERVICED NITROGEN CYLINDER.  CHECKS OK.
